# SDR SIMA200218405

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT STRAP AND TWO DOUBLERS.  REPAIR DONE IAW EMB 145 SRM 145/1142, CHAPTER 53, REV 18 53-21-10, AND STANDARD SRM PRACTICES.  (M)
